# SDR SIMA20220108007

- Difficulty date: January 8, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N272NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000777
- Aircraft time: 7,496 hours, 4,743 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Part number: 17116242411
- Part serial: 0001031241
- Condition: Cracked
- Location: Lh
- Component: Wing Tip
- Component part number: 17116242411
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINGLET FWD ATTACH POINT IS CRACKED-C/A-COMPLETE:RAR'D LH WINGLET IAW AMM 57-30-00.
